# SDR 03FDEA01116

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 45,040 hours, 26,386 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF WHILE CLIMBING THROUGH 3000  FEET THE FIRE WARNING LIGHT ON THE CENTER FWD PANEL  ILLUMINATED, ACCOMPANIED BY THE FIRE WARNING BELL.  THE WARNING LASTED FOR APPROXIMATELY 2-3 SECONDS WITH NO OTHER INDICATIONS AND DISCONTINUED SPONTANEOUSLY WITH NO CREW ACTION REQUIRED.  TESTED FIRE WARNING SYSTEM SEVERAL TIMES, OPS CHECK NORMAL AT THIS TIME REF B727-200 MM CHAP 26-11-001.
